# SDR JIK2003F00000

- Difficulty date: February 20, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N3525G
- Make and model: Piper PA-31-350
- Aircraft serial: 317952123
- Engine: Lyc TIO540*
- System (JASC): 5500 · Empennage Structure
- Part: Spring
- Part number: 7105603
- Condition: Broken
- Location: Empenage
- Part time: 677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR BUNGEE SPRING WAS FOUND BROKEN ON PRE-FLIGHT.  TOTAL TIME ON THE SPRING 677 HOURS.  THIS SPRING IS REQUIRED TO BE REPLACED EVER 1000 HOURS, TIS, IAW AD.  THIS IS FIRST FAILURE OF THE (PN 7105603) SPRING.
